# SDR SWAA2021092822511

- Difficulty date: September 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1668 DOES NOT HOLD CHARGE ; / [01] REMOVED AND REPLACED BATTERY PACK M1668 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805.; [02] VERIFIED REPLACEMENT OF BATTERY PACK M1668 AND GOOD INSTALLATION TEST PER AMM 33-51-06
